JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE DIFFERENCE ORLICZ SPACE OF ENTIRE SEQUENCE OF FUZZY NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE DIFFERENCE ORLICZ SPACE OF ENTIRE SEQUENCE OF FUZZY NUMBERS
Subramanian, Nagarajan; Esi, Ayhan;
  PDF(new window)
 Abstract
In this paper we define and study the difference Orlicz space of entire sequence of fuzzy numbers. We study their different properties and statistical convergence in these spaces.
 Keywords
fuzzy numbers;Orlicz space;entire sequence;analytic sequence;difference sequence;
 Language
English
 Cited by
 References
1.
Y. Altin and M. Et, Generalized difference sequence spaces defined by a modulus function in a locally convex space, Soochow J. Math. 31 (2005), no. 2, 233-243.

2.
S. Aytar, Statistical limit points of sequences of fuzzy numbers, Inform. Sci. 165 (2004), no. 1-2, 129-138. crossref(new window)

3.
M. Basarir and M. Mursaleen, Some sequence spaces of fuzzy numbers generated by infinite matrices, J. Fuzzy Math. 11 (2003), no. 3, 757-764.

4.
C. Bektas and Y. Altin, The sequence space $l_M$ (p, q, s) on seminormed spaces, Indian J. Pure Appl. Math. 34 (2003), no. 4, 529-534.

5.
T. Bilgin, $\Delta$ - statistical and strong $\Delta$ - Cesaro convergence of sequences of fuzzy numbers, Math. Commun. 8 (2003), no. 1, 95-100.

6.
H. I. Brown, The summability field of a perfect l - l method of summation, J. Analyse Math. 20 (1967), 281-287. crossref(new window)

7.
R. Colak, M. Et, and E. Malkowsky, Some topics of sequence spaces, Lecture Notes in Mathematics, Firat University Press, Elazig, Turkey, 2004.

8.
P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets and Systems 35 (1990), no. 2, 241-249. crossref(new window)

9.
M. Et, On some topological properties of generalized difference sequence spaces, Int. J. Math. Math. Sci. 24 (2000), no. 11, 785-791. crossref(new window)

10.
M. Et and R. Colak, On some generalized difference sequence spaces, Soochow J. Math. 21 (1995), no. 4, 377-386.

11.
J. Fang and H. Huang, On the level convergence of a sequence of fuzzy numbers, Fuzzy Sets and Systems 147 (2004), no. 3, 417-435. crossref(new window)

12.
H. Fast, Sur la convergence statistique, Colloquium Math. 2 (1951), 241-244.

13.
G. Fricke and R. E. Powell, A theorem on entire methods of summation, Compositio Math. 22 (1970), 253-259.

14.
J. Fridy, On statistical convergence, Analysis 5 (1985), no. 4, 301-313.

15.
C. Goffman and G. Pedrick, First Course in Functional Analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965.

16.
M. Isik, On statistical convergence of generalized difference sequences, Soochow J. Math. 30 (2004), no. 2, 197-205.

17.
P. K. Kamthan, Bases in a certain class of a Frechet space, Tamkang J. Math. 7 (1976), no. 1, 41-49.

18.
P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Lecture Notes in Pure and Applied Mathematics, 65. Marcel Dekker, Inc., New York, 1981.

19.
H. Kizmaz, On certain sequence spaces, Canad. Math. Bull. 24 (1981), no. 2, 169-176. crossref(new window)

20.
M. A. Krasnosel'skii and Ja. B. Rutickii, Convex Functions and Orlicz Spaces, Translated from the first Russian edition by Leo F. Boron. P. Noordhoff Ltd., Groningen 1961.

21.
J. S. Kwon, On statistical and p-Cesaro convergence of fuzzy numbers, Korean J. Comput. Appl. Math. 7 (2000), no. 1, 195-203.

22.
L. Leindler, Uber die verallgemeinerte de la Vallee-Poussinsche Summierbarkeit allgemeiner Orthogonalreihen, Acta Math. Acad. Sci. Hungar. 16 (1965), 375-387. crossref(new window)

23.
J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. 10 (1971), 379-390. crossref(new window)

24.
I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, London- New York, 1970.

25.
I. J. Maddox, Sequence spaces defined by a modulus, Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 1, 161-166. crossref(new window)

26.
M. Matloka, Sequences of fuzzy numbers, Busefal 28 (1986), 28-37.

27.
E. T. Mikail and F. Nuray, ${\Delta}^m$-statistical convergence, Indian J. Pure Appl. Math. 32 (2001), no. 6, 961-969.

28.
M. Mursaleen and M. Basarir, On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1351-1357.

29.
M. Mursaleen, M. A. Khan, and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demonstratio Math. 32 (1999), no. 1, 145-150.

30.
H. Nakano, Concave modulars, J. Math. Soc. Japan 5 (1953), 29-49. crossref(new window)

31.
S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems 33 (1989), no. 1, 123-126. crossref(new window)

32.
I. Niven and H. S. Zuckerman, An Introduction to the Theory of Numbers, Fourth ed., John Wiley and Sons, New York, 1980.

33.
F. Nuray, Lacunary statistical convergence of sequences of fuzzy numbers, Fuzzy Sets and Systems 99 (1998), no. 3, 353-355. crossref(new window)

34.
F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca 45 (1995), no. 3, 269-273.

35.
W. Orlicz, ber Raume $(L^M)$, Bull. Internat. Acad. Polon. Sci. Lett. Cl. Sci. Math. Nat. Ser. A (1936), 93-107.

36.
S. D. Parashar and B. Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math. 25 (1994), no. 4, 419-428.

37.
K. Chandrasekhara Rao and N. Subramanian, The Orlicz space of entire sequences, Int. J. Math. Math. Sci. 2004 (2004), no. 65-68, 3755-3764. crossref(new window)

38.
K. Chandrasekhara Rao and T. G. Srinivasalu, Matrix operators on analytic and entire sequences, Bull. Malaysian Math. Soc. (2) 14 (1991), no. 1, 41-54.

39.
W. H. Ruckle, FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math. 25 (1973), 973-978. crossref(new window)

40.
E. Savas, On strongly $\lambda$-summable sequences of fuzzy numbers, Inform. Sci. 125 (2000), no. 1-4, 181-186. crossref(new window)

41.
I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375. crossref(new window)

42.
B. C. Tripathy, M. Et, and Y. Altin, Generalized difference sequence spaces defined by Orlicz function in a locally convex space, J. Anal. Appl. 1 (2003), no. 3, 175-192.

43.
A. Wilansky, Summability through Functional Analysis, North-Holland Mathematics Studies, 85. Notas de Matematica [Mathematical Notes], 91. North-Holland Publishing Co., Amsterdam, 1984.

44.
C. Wu and G. Wang, Convergence of sequences of fuzzy numbers and fixed point theorems for increasing fuzzy mappings and application, Fuzzy Sets and Systems 130 (2002), no. 3, 383-930. crossref(new window)

45.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)